Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diagnosed with fatty and enlarged liver. BMI-32, SGPT-120, hypothyroidism. Mild head ache and back pain. Undergoing medication. Side effects?

Hi my age is 30, BMI = 32 and have been diagnosed with fatty and enlarged liver. My SGPT level is 120. I have a history of hypothyroidism for which I take eltroxin 100 empty stomach every day. I also have high levels of triglycerides (235). Need to know what are the complications these can cause. I'm suffering from mild headache and back pain during the medication. Also my cervical pain has increased. Is is because of medication of Cholesterol and Fatty liver ? I take two sachets of hepamerz with glass of water in morning and evening. Aloliv 1 daily , Statix 20 1 daily, Benforce M 1 daily with lunch. Ostat 60 2 daily with lunch and dinner , MegaOmega (Omega3) 1 daily. These have been prescribed for 3 months. Is there any side effect of these medicines ?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
From your information, I could gather that you have been told to have hypothyroidism, obesity, hypertriglyceridemia & fatty liver. Consult your Endocrinologist for best advice. Hypothyroidism alone can cause fatigue & body ache. Regular thyroid function monitoring is needed for adequate dosing of thyroid medication. Is your TSH, fasting blood sugar, post meal blood sugar, total cholesterol, LDL & your blood pressure normal? Along with these, lifestyle modification including low calorie low fat diet & regular exercise is suggested .
Best wishes
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor